Abstract

In this paper, using the concept of simulation function we present existence and uniqueness results for coincidence and common   fixed points related to some Presic type operators in the framework  of partially ordered metric spaces. Then, some corollaries unifying several existing theorems in the fixed point  literature are presented and several examples are given.

Authors

Cristian-Daniel Alecsa
(Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy)

Keywords

References

See the expanding block below.

Paper coordinates

D. Alecsa, Common fixed points for Presic operators via simulation functions, J. Nonlin. Conv. Analysis, 20 (2019) no. 3, 363-377.

PDF

http://www.ybook.co.jp/online2/jncav20-3.html

About this paper

Journal

Journal of  Nonlinear and  Convex Analysis

Publisher Name
DOI
Print ISSN

1345-4773

Online ISSN
Google Scholar Profile

not yet

Menu